Advanced SearchSearch Tips
A Note on Series Approximation of Transition Density of Diffusion Processes
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A Note on Series Approximation of Transition Density of Diffusion Processes
Lee, Eun-Kyung; Choi, Young-Soo; Lee, Yoon-Dong;
  PDF(new window)
Modelling financial phenomena with diffusion processes is frequently used technique. This study reviews the earlier researches on the approximation problem of transition densities of diffusion processes, which takes important roles in estimating diffusion processes, and consider the method to obtain the coefficients of series efficiently, in series approximation method of transition densities. We developed a new efficient algorithm to compute the coefficients which are represented by repeated Dynkin operator on Hermite polynomial.
Diffusion processes;transition density;Girsanov theorem;Dynkin operator;Hermite polynomial;
 Cited by
확산모형에 대한 누율생성함수의 근사와 가우도 추정법,이윤동;이은경;

한국경영과학회지, 2013. vol.38. 1, pp.201-216 crossref(new window)
브라운다리 근사를 통한 확산모형의 우도 근사법,이은경;심송용;이윤동;

응용통계연구, 2015. vol.28. 5, pp.895-906 crossref(new window)
The delta expansion for the transition density of diffusion models, Journal of Econometrics, 2014, 178, 694  crossref(new windwow)
Likelihood Approximation of Diffusion Models through Approximating Brownian Bridge, Korean Journal of Applied Statistics, 2015, 28, 5, 895  crossref(new windwow)
Ahn, D. and Gao, B. (1999). A parametric nonlinear model of term structure dynamics, The Review of Financial Studies, 12, 721-762. crossref(new window)

Ait-Sahalia, Y. (1999). Transition densities for interest rate and other nonlinear diffusions, Journal of Finance, 54, 1361-1395. crossref(new window)

Ait-Sahalia, Y. (2002). Maximum-likelihood estimation of discretely-sampled diffusions: A closed-form approximation approach, Econometrica, 70, 223-262. crossref(new window)

Ait-Sahalia, Y. (2006). Likelihood inference for diffusions: A survey, Frontiers in Statistics: In Honor of Peter J. Bickel's 65th Birthday, Imperial College Press.

Ait-Sahalia, Y. and Yu, J. (2006). Saddlepoint approximations for continuous-Time Markov processes, Journal of Econometrics, 134, 507-551. crossref(new window)

Beskos, A., Papaspiliopoulos, O., Robert, G. O. and Fearnhead, P. (2006). Exact and computationally efficient likelihood-based estimation for discretely observed diffusion processes, The Journal of the Royal Statistical Society, Series B, 68, 333-383. crossref(new window)

Brandt, M. and Santa-Clara, P. (2001). Simulated Likelihood Estimation of Diffusions with an Application to Exchange Rate Dynamics in Incomplete markets, Technical Report.

Chan, K. C., Karolyi, G. A., Longstaff, F. A. and Sanders, A. B. (1992). An empirical comparison of alternative models of the short-term interest rate, Journal of Finance, 47, 1209-1227. crossref(new window)

Cox, J. (1975). Notes on option pricing I: Constant elasticity of variance diffusions, Working paper, Stanford University (reprinted in Journal of Portfolio Management, 1996, 22, 15-17).

Cox, J., Ingersoll, J. and Ross, S. (1985). A theory of the term structure of interest rates, Econometrica, 53, 385-407. crossref(new window)

Dacunha-Castelle, D. and Florens-Zmirou, D. (1986). Estimation of the coefficients of a diffusion from discrete observations, Stochastics, 19, 263-284. crossref(new window)

Durham, G. and Gallant, R. (2001). Numerical Techniques for Maximum Likelihood Estimation of Continuous-Time Diffusion Processes, Technical report.

Elerian, O., Chib, S. and Shephard, N. (2001). Likelihood inference for discretely observed nonlinear diffusions, Econometrika, 69, 959-993. crossref(new window)

Eraker, B. (2001). MCMC analysis of diffusion models with application to finance, Journal of Business & Economic Statistics, 19, 177-191. crossref(new window)

Hurn, A., Jeisman, J. and Lindsay, K. (2007). Seeing the wood for the trees: A critical evaluation of methods to estimate the parameters of stochastic differential equations, Journal of Financial Econometrics, 5, 390-455. crossref(new window)

Kloeden, P. and Platen, E. (1999). Numerical Solution of Stochastic Differential Equations, Springer.

Nicolau, J. (2002). A new technique for simulating the likelihood of stochastic differential equations, Econometrics Journal, 5, 91-102. crossref(new window)

Oksendall, B. (2003). Stochastic Differential Equations: An Introduction with Applications, Springer.

Pederson, A. R. (1995). A new approach to maximum likelihood estimation for stochastic differential equations based on discrete observations, Scandinavian Journal of Statistics, 22, 55-71.

Rogers, L. (1985). Smooth transitional densities for one-dimensional diffusions, Bulletin of the London Mathematical Society, 17, 157-161. crossref(new window)

Vasicek, O. (1977). An equilibrium characterization of the term structure, Journal of Financial Economics, 5, 177-188. crossref(new window)